Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1074–1076 (Mi zvmmf8291)  

Scientific communications

Description of a program set for solution of the light-wave propagation equations

A. A. Amosov, V. D. Valedinskii, Ya. M. Zhileikin, A. A. Zlotnik

Moscow

Full text: PDF file (389 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 253–256

Bibliographic databases:

UDC: 518:517.9:538.3
MSC: 65Z05
Received: 21.06.1976

Citation: A. A. Amosov, V. D. Valedinskii, Ya. M. Zhileikin, A. A. Zlotnik, “Description of a program set for solution of the light-wave propagation equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1074–1076; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 253–256

Citation in format AMSBIB
\Bibitem{AmoValZhi77}
\by A.~A.~Amosov, V.~D.~Valedinskii, Ya.~M.~Zhileikin, A.~A.~Zlotnik
\paper Description of a program set for solution of the light-wave propagation equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1074--1076
\mathnet{http://mi.mathnet.ru/zvmmf8291}
\zmath{https://zbmath.org/?q=an:0356.65110}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 253--256
\crossref{https://doi.org/10.1016/0041-5553(77)90127-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8291
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1074

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:146
    Full text:76
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022